Anxiety or Aura?

Hi there, I have recently upped my dose of Keppra from 2500mg per day to 3000mg per day due to an increase in Auras. I was totally exhausted and doing to much so have calmed down and increased my meds following advise from my epilepsy specialist. The auras have settled down however I still experience a tingling feeling in my chest that goes round the back of my shoulders, neck and arms. I'm unsure as to whether this is anxiety or a different type of aura? Previously my auras would start down in my stomach.

Does anybody have any similar experiences they can share please? I am so worried about having another seizure I think it may be anxiety but would like to know your thoughts please.

Thanks

James

2 Replies

oldestnewest
  • Hi James

    Thanks for posting. A tingling sensation can be a side-effect of Keppra, so what you’re experiencing could possibly be linked to the increased dose. If it’s a side-effect it may lessen as your body adjusts to the new dose. But if it keeps happening you could talk to your GP, epilepsy specialist or epilepsy nurse to see if they can help.

    Best wishes

    Grace

    Epilepsy Action Helpline Team

  • Thank you for your reply Grace.

    I spoke to my Epilepsy Nurse this morning and we think it is anxiety.

    Kind regards

    James

You may also like...